# SDR SWAA2022020253261

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOASTAL ATTACH ANGLE CRACKED FWD BS 500C RBL 25 WL 156.  PRIOR TO REMOVAL, FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-OG-0 STEP 9.  REMOVED FWD CARGO INTERCOSTAL ANGLE IAW SRM 51-40-02.   REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE  IAW SRM 51-40-02 & DWG #143A7505.
